# SDR CA020508013

- Difficulty date: January 14, 2001
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Warning Light
- Part number: 85237004001
- Condition: False Activation
- Location: Aft Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF WHILE CLIMBING THROUGH 2000 FT THE FUSELAGE DOOR WARNING LIGHT ILLUMINATED. QRH PROCEDURE COMPLETED AND UNEVENTFUL LANDING COMPLETED. INVESTIGATION DISCOVERED THE DOOR HANDLE SLIGHTLY OUT. AIRCRAFT RETURNED TO SERVICE.
